# SDR FDEA202309121637

- Difficulty date: September 12, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: ARC05532
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.H WING O/B FLAP I/B HINGE I/B SIDE, SUPPORT STRUCTURE FOR PANEL 535BR HAS A 3 INCH   CRACK.  REPLACED BEAM ARC0553-2. REF SRM 51-31-01-0G
